# SDR CALA9801951

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TRUNNION CORRODED AND PITTED IN BORES LT AND RT.  REMOVED CORROSION AND PITTING, FABRICATED AND INSTALLED NEW BUSHINGS PER SRM 53-40-1.
